Hey…. So I’m just wanting...

Hey…. So I’m just wanting an ear I got my test results back and my c4 levels went down and viral load went up a little. I cried but all my dr said was I am still undetected so I’m good. Noooooo what am I doing wrong… I feel horrible man ugg

like0

Comments

I understand...

karma-chi's picture
Are you taking your meds the same time daily? If not, mark your calendar when you do take it. Place memos on your fridge, phone, and pillow.
like0

hello

Red40something's picture
Just wanted to do a soft check in with you on this... How are you feeling?
like0

I haven’t been having the

Newtothis21's picture
I haven’t been having the best time lately everything is coming up. My pills have been changed and my acid reflux is aweful
like0

:(

Red40something's picture
I had acid reflux for a while on my first regimen. Thank goodness it passed and got better. Prayerfully, yours will too. What methods have you tried for the vomiting? If it only started after taking the new pills, it may be time to consider a change. I KNOW that can be a tough call since I personally hate changing, however, medications should be tolerable. They all have side effects, but they should be manageable. If that's not an option right now, maybe making sure you take them with food, changing the time of day you take them, or asking for am antiemetic (anti nausea) pill in a low dose could help.
like0

I haven’t tried anything I

Newtothis21's picture
I haven’t tried anything I just get sick and pray for an ending. I have an appt with my dr tomorrow so we will see if she changes my meds. When I was taking biktarvy I was fine but it was making me gain so much weight
like0

What did you switch to?

Red40something's picture
Biktarvy has a rep for weight gain unfortunately. It's great for viral suppression though.
like0
admin's picture

Become a Member

Join our community and become a member to find support and connect to other women living with HIV.

Join now >

Marig2016's picture

Marig2016 commented on When It Clicks

Thu, 11/25/2021 - 10:58pm
Thu, 11/25/2021 - 12:31pm

Get basic information about a variety of approaches to treating the metabolic changes that may result from living with HIV or taking HIV drugs.

Lipodystrophy means abnormal fat changes. This article addresses treatments for fat loss, or lipoatrophy.

Get basic information about lipodystrophy: body shape changes, metabolic complications, and causes and treatment of fat loss and fat gain.

banner

Do you get our newsletter?

admin's picture

Sign up for our monthly Newsletter and get the latest info in your inbox.

none_existing name
admin's picture

You Can Help!

Together, we can change the course of the HIV epidemic…one woman at a time!

Please donate now!>